# SDR SWAA094390

- Difficulty date: July 9, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 75,577 hours, 69,961 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND SKIN CRACKED AT BS 743E, STR 19L.  REPAIRED SKIN PER SRM.
